Application Information

This drug has been submitted to the FDA under the reference 016379/001.

Names and composition

"LOCORTEN" is the commercial name of a drug composed of FLUMETHASONE PIVALATE.

Forms

ApplId/ProductId Drug name Active ingredient Form Strenght
016379/001 LOCORTEN FLUMETHASONE PIVALATE CREAM/TOPICAL 0.03%

Similar Active Ingredient

ApplId/ProductId Drug name Active ingredient Form Strenght
016379/001 LOCORTEN FLUMETHASONE PIVALATE CREAM/TOPICAL 0.03%

Ask a doctor

A licensed doctor will try to answer your question for free as quickly as possible. Free of charge during the beta period.

Answered questions

Ear infection (otitis externa) getting worse....?
reply to previous comment, im on ear drops which are anti biotic ones, and theyre not working, the walk in centre can prescribe anything the GP can.... Asked by See Kais 1 year ago.

ive had a ear infection for around 2 weeks on and off, and on monday this week the problem started getting much more painful, i went to a walk in centre on tues and they diagnosed me with the above and gave me locorten-vioform ear drops, ive been taking them for 2 days and the problems seem to be getting more painful.... I know it can take a week to clear up apparently, but i usually respond very well to antibiotics (as in a day of taking things like amoxcillin/penicillin and it shows a 50% improvement in previous bacterial infections) i am on paracetamol every 4 hours, but im unsure what to do. I have read that if its a fungal infection not bacterial then the drops can actually make the infection worse, but i dont want to go to GP as they might say im being paranoid or something... Please advise :) Answered by Maribel Oslan 1 year ago.

You can only get antibiotics from a doctor. Don't worry about being thought of as paranoid. It's getting worse, you're in pain and the GP can help you. Best wishes. Answered by Vikki Overshown 1 year ago.

bath your ears in alcohol daily or so in basic terms dip cotton wool interior the alcohol wring and bath ears, dry with a clean towel and open the residing house windows now and lower back while he's not approximately, clean air is nice for you. Answered by Lili Oyen 1 year ago.


What was your experience of the HPV vaccine?
Hey, I'm 13 and I'm due to have the HPV jab tomorrow at school. If you've had the jab, what was it like? I have flu at the moment and I'm also on Locorten-Vioform ear drops, does that affect me having the injection? Also...I'm really scared of needles:( Thanks!!! <3 Asked by Kathryn Sullens 1 year ago.

Pinprick Sore arm for a week I've significantly reduced my chances of getting cervical ca. I'm happy. And no, those drops won't affect it. Answered by Quiana Emami 1 year ago.

Tell the nurse at your station what medicine you're taking at the moment and that you have the flu, though I doubt it. I'm not such a fan of needles either. Look away so then you don't know when the needle is going in; that way your muscles don't tense in advance and it hurts less. You can just barely feel the needle but you can't tell if it's going in or out because it lasts about 2 seconds. It feels strange but not painful. Slight nausea followed it but that's typical with me and jabs personally. You're also advised to eat breakfast that day even if you don't normally as it reduces nausea. Answered by Venita Marrujo 1 year ago.

Well for me, it came in 3 shots. First shot I felt nothing, but the second shot I had a sore shoulder for a day or two. The third shot I felt nothing. Overall, the only side effect I had was a sore shoulder. I don't regret getting vaccinated. Answered by Dale Scheffel 1 year ago.

If you have flu you won't be in school tomorrow you'll be in bed unable to get out. You have a cold. You'll be fine Answered by Tim Pippins 1 year ago.

It's just a regular shot, no different from anything else you've gotten in your life. Answered by Otha Goar 1 year ago.

Dont get it done. It doesnt prevent hpv and the compant havent even prooved it. People have died from it. Answered by Kanesha Fougere 1 year ago.


Taking the pill whilst on antibiotics?
i've just been prescribed strong antibiotics for one week (co-amoxiclav 250/125 mg) and also ear drops twice a day (locorten-vioform). I'm on Microgynon (the pill) and i've only got 2 pills left before i have my 7 pill-free days.shall i take another pack and not take my 7pill-free days?how long... Asked by Charita Wieboldt 1 year ago.

i've just been prescribed strong antibiotics for one week (co-amoxiclav 250/125 mg) and also ear drops twice a day (locorten-vioform). I'm on Microgynon (the pill) and i've only got 2 pills left before i have my 7 pill-free days. shall i take another pack and not take my 7pill-free days? how long after i finish the one week of antibiotics will i be safe from pregnancy? does the ear drops effect it? thanks for your help!! :) x Answered by Ricki Poelman 1 year ago.

In theory, antibiotics can affect the way oestrogen (active ingredient in the combined pill) is absorbed by your body, which can reduce the efficacy of the Pill. You should use additional contraception for the entire time you are taking the antibiotics and for a full 7 days afterwards. In my opinion, the risk the very minuscule, the main concern is with antibiotics such as rifampicin or rifabutin which completely stop the Pill from working, but these antibiotics are seldom used in general practice. It's better to be safe than sorry though, so do use additional contraception. EDIT You don't need to use additional contraception for the next month. The above poster is incorrect (or wrong, wrong wrong). Finish your pill pack, and carry on as normal (have your 7 day break or take the placebo pills) and use additional contraception while you are taking the antibiotic and for a full 7 days after you finish it, then you are fine. Answered by Jefferey Segala 1 year ago.

Co Amoxiclav And The Pill Answered by Neely Barscewski 1 year ago.

wrong, wrong, wrong. the amoxicillin in the antibiotic can definitely make your birth control less effective. take your last two tablets and the 7 blank pills as usual. use a secondary form of birth control for the next month to be safe. Answered by Gemma Shapino 1 year ago.

take your bc regularly! the doctor should know that you are on it and wouldn't prescribe anything that would interact negatively with it. If you are concerned read the booklet that comes with your pill it will tell you anything you should take bc with. most everything you can. don't start a new pack you will just mess your period up and be more susceptible to getting pregnant Answered by Blossom Runk 1 year ago.


Any Idea what I could possibly be sick with?
For nearly three weeks I've been sick some days i've felt better but then the next day im sick again. It started out as just regular cold symptoms. Fever, chills, headache sore throat but i was not at all congested then one day I suddenley started feeling intense pain in my ear which lasted for a day and... Asked by Jay Lottie 1 year ago.

For nearly three weeks I've been sick some days i've felt better but then the next day im sick again. It started out as just regular cold symptoms. Fever, chills, headache sore throat but i was not at all congested then one day I suddenley started feeling intense pain in my ear which lasted for a day and now my ear is plugged up and has been for around three weeks so i pretty much only have half my hearing. My nasal passage was never really plugged up and has yet to be. Now my neck is sore, I feel drowsy, no appetite, and when i cough it hurts my head. I'm 18 and I admit I havent been taking great care of my body during this time. Been partying far to much while I was sick but this past week I stopped. Answered by Adrianna Terre 1 year ago.

Sounds like it could be an ear infection. If left untreated it can cause other problems but they will disappear after the infection is treated. Best bet is to go to the Dr and get a wide spectrum ear drop - something like Locorten-Vioform which will address both bacterial and fungal infections. Failing that, there are many home remedies including tea-tree oil (mixed with [olive] oil, approx 1:7). The good news is, if it is an infection it will clear up very quickly. Good luck Answered by Nicolasa Muthart 1 year ago.

I've basically had the same thing before, and it turned out to be a nasal/ear infection. I would go to your doctor, he/she should prescribe you some pills that will cure you. Have you been swimming at all lately? If you get a good amount of water in your ear or nose it can infect quite easily, that's probably what got you down, anyway thats how it happened to me. Hope I helped! Answered by Billye Brochhausen 1 year ago.

1. Put oil and Cotton wool in your ear over nught. 2. Buy and eat phylophers syrup IF your want to eat. 3. Apply Olbus oil to your nose.. 4. Deep heat to your neck? Your immune system is SHOT - Doesnt sound like a major thing. Wear warmer cloths.. PLEASE For the next three months take a-z vitimine tablets. Answered by Cassie Milles 1 year ago.

Its sounds to me like you're very run down. It could be a flu like virus or you may have an infection in your ear - you need to go and see your doctor. Answered by Shaunta Hesseltine 1 year ago.

You just answered your own question. Exhaustion comes to mind. Even a Cadillac will break down if you don't take care of it. Answered by Abby Silverthorne 1 year ago.


Related

Browse by letter
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

© Medications.li 2015-2017 - All rights reserved